DEPO - Testosterone (testosterone cypionate injection) is an androgen indicated for replacement therapy in the male in conditions associated with symptoms of deficiency or absence of endogenous testosterone including, 1) Primary hypogonadism ( congenital or acquired ) - testicular failure due to cryptorchidism , bilateral torsion, orchitis , vanishing testis syndrome, or orchidectomy; and 2) Hypogonadotropic hypogonadism (congenital or acquired) - gonadotropin or LHRH deficiency, or pituitary -hypothalamic injury from tumors, trauma , or radiation . Common side effects of DEPO -Testosterone include:
Bone Density: An important factor to consider
In general, the maintenance of healthy bone density in all people is partly dependent on both estrogen and testosterone levels. When an individual's body produces estrogen as its main sex hormone (as in the case of female-bodied people), that estrogen in healthy levels protects against bone loss. If a female-bodied person were to begin testosterone therapy, there would be a time of transition in the body while hormone levels adjust. While testosterone would soon become a more dominant presence in the body of a trans man, he would still retain some estrogen in his system, both through the presence of his ovaries (if he has not had an oophorectomy) and/or via the natural aromatization of testosterone into estrogen (which takes place whether or not the ovaries are still present and functional).
My brother has been compounding my hormones since 2000. I just saw a doctor who ordered blood tests to check my hormone levels, primarily because my hair won't stop falling out. The doctor's office faxed the results to my brother and she had prescribed testosterone cream on the labia. I didn't like that answer and now the doctor is in Australia until mid January. The way my brother explained it is that the testosterone will increase the libido, it will build up muscle tissue and do several other positive things. It is not dangerous to apply to the labia. I am going to call the office and ask that another physician explain the results to me. Compounding HRT is the way to go. The pharmacist can closely duplicate the hormones naturally produced in your body when menopause causes them to produce less.